@Article{IJNAM-7-607, author = {}, title = {Numerical Calculation of Effective Permeability by Double Randomization Monte Carlo Method}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2010}, volume = {7}, number = {4}, pages = {607--618}, abstract = {

The paper is devoted to solving the boundary value problems with random parameters. We consider flows in a porous medium with random permeability field or random boundary conditions. The Monte Carlo method with double randomization is suggested to compute the statistical properties of the flow. The paper focuses on the calculating of media’s effective permeability. The method is compared with a standard Monte Carlo approach. Numerical tests show that double randomization gives high accuracy and can improve computational efficiency.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/741.html} }